# SDR DALA2023092507879

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5751 · Ailerons
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 CORROSION HINGE ARM 1 AILERON PLAIN BUSH I/B SIDE ON RH WING (1 EA). CORRECTIVE ACTION: REPLACED BUSHING (1 E/A) ON I/B LUG OF HINGE FITTING #1 ON AILERON RH WING AS PER AIRBUS CMM 57-61-21. (2982787)
